# SDR 2006UALA00253

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: S20l Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STR 20L STA 907 HAS MISDRILLED HOLE IN UPPER FLANGE OF STRINGER.  REMOVED DAMAGE SECTION ACCOMPLISHED REPAIR PER SRM 53-00-03.  INSTALLED A SPLICE.
